The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
On Copositive Approximation in Spaces of Continuous Functions Ⅱ:The Uniqueness of Best Copositive Approximation
Pages: 20-26
Year: Issue:  1
Journal: Analysis in Theory and Applications

Keyword:  Strict Chebyshev spacesbest copositive approximationchange of sign;
Abstract: This paper is part Ⅱ of "On Copositive Approximation in Spaces of Continuous Functions". In this paper, the author shows that if Q is any compact subset of real numbers, and M is any finite dimensional strict Chebyshev subspace of C(Q), then for any admissible function f ∈C(Q)\M, the best copositive approximation to f from M is unique.
Related Articles
No related articles found